# SDR YENA2021012900081

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 6560
- Aircraft time: 21,598 hours, 6,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION FLOOR BEAM +Y1162 LOCATED ON FR 68 TO FR 69 LT AT AFT GALLEY AREA.  RESOLVED ON W/O: 1084249 TASKCARD: NR-00005.  REMOVED AND REPLACED FLOOR BEAM +Y1162 LOCATED BETWEEEN FR 68 TO FR 69 LT SIDE, IAW SRM A320 51-72-11 AND DRAWING D53472000.
